# SDR DALA1216570923

- Difficulty date: February 27, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1117 LONGERON 7L FRAME IS CRACKED.  CUT OUT DAMAGED AREA IAW MD80 SRM 53-03D FIG 4.  FABRICATED REPAIR PART 2 EA ANGLE REPAIR AND FILLER REPAIR IAW MD80 SRM 53-03D FIG 4 AND INSTALLED PER MD80 SRM 51-30-2 PARA 1 PG 1, MD80 SRM 51-30-5 PARA 1 PG 1 AND SRM 51-20-0 PARA 1 PG 1 AT SAA ON N/R CARD 196449.
